# SDR AALA202301037978

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323
- Aircraft serial: 31553
- Aircraft time: 36,316 hours, 4,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82331
- Condition: Inoperative
- Location: Seat 8d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 8D INOPERATIVE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-05-960-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
